# SDR DALA2018052203531

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 44,948 hours, 19,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE, LOCATIONS:01R. DOOR ARMED KNUCKLE KNOCKER DOES NOT FULLY EXTEND, INTERIOR. ADJUSTED DOOR LINNING, KNUCKLE. KNOCKER MOVES FREELY. OPS CK GOOD PER AMM 25-66.
